Jump to content

back on clonazepam


Recommended Posts

hey all i was on .5mg/ twice a day for 2 years and two wednesdays ago i went down to .5 once a day. about the 5th day of being off it i got increasing visual, trails/afterimages and it seems now i can only focus on one thing like tunnel vision. or when i close my eyes i have no sense of where i am anymore or sense of time. just a foggy haze. terrible memory but everything got worse the 5th day i tapered off.

i decided to go back to my normal dose on my 6th day. so last monday or tuesday and virtually no improvement. some patches of somewhat normalcy but still terrible.

is everything increasing and when can i expect to be "normal" again.

Link to comment
Share on other sites

Wd's usually hit me hard on day 4 or 5 that's when all the klono leaves your system. Very quickly you should start feeling "normal" again.

That's was a huge drop!!!. Being on 1mg for 2yrs and dropping 50% of your dosage. You're only supposed to drop 10% every week or two.

You should of went to 9/10 a mg daily. You have to use titration if you want to ween off klono w/o a horrific w/d, it's not such a shock to your Nervous System.

Link to comment
Share on other sites

Take it slow and at a pace that causes you the least amount of discomfort, don't try to over push yourself there really is no benefit it may even create further problems for you, worsening of symptoms is to be expected it took me 2 weeks from my last diazepam dose (I switched from kpin) to see improvement things were at there worse around the 5 day mark. Leading up to this I had a slow taper my final dose was 2mg of diazepam.

Link to comment
Share on other sites

thanks for the replies. but what i was wondering if it was normal or not for visuals to increase when you make that big of a drop and then go back up to my usual .5mg/ twice a day. which is what i did. ive come to the conclusion that after that very short drop that i did i can't handle everything without the clonazepam and my doctor thins methadone might help as well. thoughts?

Link to comment
Share on other sites

First off you might be able to handle life w/o klonopin, but that type of drop would scare the shit out of anybody hppd or not. Some peeps w/o hppd complain about seeing visuals and shifting vision while coming off benzo's you can't blame all the visual symtoms on hppd when coming off this hardcore off a drug. Like I said and anybody having knowlege about benzo's you gave your Central Nervous System a serious shock trying to cut down that quick. It's def possible to get off benzo's if you titrate or get prescribed valium and crossover (all the experts I've talked to say that's the best and easiest way to w/d). Remember you can actually cause further problems not coming off slow like Pennyarcade said.

If you feel you need the klonopin for now just keep taking it but try not to increase your dosage unless you feel like you're losing it.

Please take a look at benzobuddies.org and you'll gain so much info on benzo's.

As far as methadone goes thats about the most addictive drug in the world (could argue benzo's are worse) I have no fking Idea what kind of doctor is telling you to take methadone for your problems, unless you are a str8 up heroin addict. I know ppl that have had to take methadone for heroin w/d's and all of them are still on it 15yrs later. When they wake up in the morning you can see their whole bodies shaking like crack heads until 20 min. after they take their methadone dose.Please believe me and stay as far away from methadone as possible that could def. destroy your life to the point of wanting to take your own life.

I was actually watching a methadone documetary the other day and most of the users beg for benzo's while on methadone because when they mix it feels extremely similiar to an actual herion high.

The reason I'm so going off in this post is I've watched methadone destroy ppls lives. Same w/ benzo's once ppl get on high doses and use them longterm like myself. Please don't put yourself through the hell I'm enduring. Take care man!!!!!!!!!! hope you feel better soon:)

Link to comment
Share on other sites

Stay away from the methadone eventually you will like the results and the you won't be able to live w/o it. Last thing you want is to be addicted to a benzo and methadone. Two of the worse things to be addicted to by far!!

Hope you're doing good Pennyarcade B)

Link to comment
Share on other sites

This stuff is very hard to get off of if you've been on it for awhile. I've tapered down to 0.125mgs this year from 0.5 last year. And yeah, the withdrawals can be terrible, but I think it's worth it because I feel more like myself again. I was just really numbed out on this stuff for awhile and I didn't realize how much I was until I started coming off it. I was kind of an insensitive asshole at times on it.....

Link to comment
Share on other sites

ive always been insensitive but after i decided to drop and had issues i went back up. and everything pre-clonazepam is still here. it was barely noticeable for 2 years then my doc reccommends the .5 drop and now have no idea when ill be back again. just hoping it doesn't take a whole year. don't know if i could handle that. i hate when i can't rem. shit that happened 5 sec. ago plus whenever i move my eyes everything else around it moves to a new place so when i look back it it looks "new" to me if that makes sense.

Link to comment
Share on other sites

ive always been insensitive but after i decided to drop and had issues i went back up. and everything pre-clonazepam is still here. it was barely noticeable for 2 years then my doc reccommends the .5 drop and now have no idea when ill be back again. just hoping it doesn't take a whole year. don't know if i could handle that. i hate when i can't rem. shit that happened 5 sec. ago plus whenever i move my eyes everything else around it moves to a new place so when i look back it it looks "new" to me if that makes sense.

you'll be alright again soon! Next time your idiot Dr. tells you to w/d off your klonopin, print out and show him the ashton manual!!

Link to comment
Share on other sites

yea ill tell him for sure. now he wants me to try allegra d thinking its my allergies and i took one this morningalong with my .5 at like 6 30 on 3 hours sleep cause im on a road trip. ive tried to sleep but i cant exactly tell when im sleeping or for how long. and i feel like cutting my damn head open. might be a week of torture. i wasnt expecting everything to come back and worse than before and last for like 2 weeks since ive been back up to my normal dose. typed this from my phone if it looks weird.

Link to comment
Share on other sites

yea ill tell him for sure. now he wants me to try allegra d thinking its my allergies and i took one this morningalong with my .5 at like 6 30 on 3 hours sleep cause im on a road trip. ive tried to sleep but i cant exactly tell when im sleeping or for how long. and i feel like cutting my damn head open. might be a week of torture. i wasnt expecting everything to come back and worse than before and last for like 2 weeks since ive been back up to my normal dose. typed this from my phone if it looks weird.

go to the chat room on benzobuddies.org so many ppl can relate to what hellish benzo w/d's are like. Even w/o hppd these ppl go crazy, force yourself to exercise a bit and just take hot showers to help w/ muscle spasms (bananas work great). You have to push yourself to have a positive attitude or you'll be your own worse enemy. I'm surprised you're not feeling better already, you will shortly....also when you do go through benzo w/d's it will be hard but not nearly as hard as your current Dr. made it!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.